# SDR ASAA2023101345631

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 6,676 hours, 1,936 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38762272
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU HAS MILD SURGING DURING NORMAL OPERATION. GROUNDED - YES. R+R DELTA PRESSURE SENSOR REF AMM 49-52-33-000-801/400-801 AND TOTAL PRESSURE SENSOR REF AMM 49-52-32-000-801/400-801. APU FUNCTIONS NORMALLY. NDN.
